RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pronkin, Valentin Semenovich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:87
Abstract pages:547
Full texts:173
References:40

http://www.mathnet.ru/eng/person20624
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/260693

Publications in Math-Net.Ru
2001
1. V. S. Pronkin, “Lyapunov Reducibility on Exceptional Rays”, Differ. Uravn., 37:5 (2001),  672–678  mathnet  mathscinet; Differ. Equ., 37:5 (2001), 706–712
1999
2. V. S. Pronkin, “On almost periodic solutions of the matrix Riccati equation”, Differ. Uravn., 35:6 (1999),  755–763  mathnet  mathscinet; Differ. Equ., 35:6 (1999), 756–764
1993
3. V. S. Pronkin, “On quasiperiodic solutions of the matrix Riccati equation”, Izv. RAN. Ser. Mat., 57:6 (1993),  64–81  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 43:3 (1994), 455–470  isi
1992
4. V. S. Pronkin, “On the existence of a quasiperiodic solution of a nonlinear differential equation”, Differ. Uravn., 28:8 (1992),  1339–1346  mathnet  mathscinet; Differ. Equ., 28:8 (1992), 1084–1091
1989
5. V. S. Pronkin, “The disappearance of the reducibility property in systems with quasiperiodic coefficients”, Differ. Uravn., 25:6 (1989),  1073–1075  mathnet  mathscinet  zmath
1982
6. V. S. Pronkin, “Application of Newton's method to a problem with small denominators”, Differ. Uravn., 18:6 (1982),  979–986  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019